Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Reddish spots in the pubic area. On antibiotics. Spots turning black. Why?

I have went to the doctor to check about these reds spots that I have in my pubic area. He said he thinks it's just fliclitous which is just an infection. He gave me some antibotics for 20 days twice say. But it seems to me they are not going away. They do not hurt or itch. Nor does it hurt when I pee. But it seems to me I think two of them are turning a darker color. I am not for sure what it is. But my doctor seems to think it is what he told me. But I have a check up next Tuesday to see.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
There are various conditions which can present as red patches in pubic area.
Mostly it is fungal in nature,
Other conditions like angiokeratomas should also be considered.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Thank you
Answered: Mon, 10 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor